# SDR ASAA2020080322967

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,746 hours, 8,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8681
- Condition: Faulted
- Location: Left Ram Air
- Part time: 59,936 hours, 26,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL BUT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED CABIN TEMP BITE TEST FOUND RAM AIR ACT FAULT PREVIOUS WRITE UP SHOWS SAME FAULT. REMOVED AND REPLACED L/H RAM AIR INLET ACT REF B737-900 AMM 21-51-21 OPS CK NORMAL.
